# SDR R61A2022111500707

- Difficulty date: October 26, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR (L1) LOWER BEAM CORRODED AT THE FWD AND AFT SLIDE FITTINGS. REMOVED AND REPLACED FWD PAX DOOR (L1) LOWER BEAM. REF SRM 51-40-08
